Journal of Differential Geometry

A Jordan-Hölder decomposition for a certain class of infinite dimensional Lie algebras

Victor Guillemin

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 2, Number 3 (1968), 313-345.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214428443

Digital Object Identifier
doi:10.4310/jdg/1214428443

Mathematical Reviews number (MathSciNet)
MR0263882

Zentralblatt MATH identifier
0183.26102

Subjects
Primary: 17.30
Secondary: 22.90

Citation

Guillemin, Victor. A Jordan-Hölder decomposition for a certain class of infinite dimensional Lie algebras. J. Differential Geom. 2 (1968), no. 3, 313--345. doi:10.4310/jdg/1214428443. https://projecteuclid.org/euclid.jdg/1214428443


Export citation